# SDR SWAA2021042257732

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Bent
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HINGE ACCESS PANEL HAS A BENT AT THE LOWER CORNER EDGE / AFT ENTRY DOOR HINGE ACCESS PANEL WAS REPLACED IAW SWA EA 21-152-01079 REV IR DATED 04/16/2021 & ATS ER 21-01652 REV. IR DATED 04/16/2021
